# SDR QXEA200800058

- Difficulty date: February 4, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 1,786 hours, 1,755 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG- FLIGHT 2328 (BZN-SEA) - FUEL IMBALANCE THAT COULD NOT BE CORRECTED BY FUEL TRANSFER.  PANEL SHOWED GREEN AND WORKING, BUT AFTER ONE HOUR, NO FUEL TRANSFERRED.  ON DESCENT IT WORKED PROPERLY.  DIVERTED TO GEG AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE FUEL SYSTEM WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
